MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-12-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-12-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MV-12-T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Healthcare professional reported via journal article titled "dislodgement of tissue expander ports in a patient without trauma or mri history" that the magnetic port of a tissue expander became dislodged on left side.The tissue expander was implanted for a period greater than six months.The device has been explanted and replaced.
 
Additional Manufacturer Narrative
Article citation: lowenthal, c.F., truong, a.Y., & ascherman, j.A.(2021).Dislodgement of tissue expander ports in a patient without trauma or mri history.Jpras open, 31, 29-31.Https://doi.Org/10.1016/j.Jpra.2021.10.005.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device replacement.

Brand Name
NATRELLE TE SMOOTH 133S-MV-12-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13052302
Report Number9617229-2021-59882
Device Sequence Number3951283
Product Code LCJ
UDI-Device Identifier10888628043862
UDI-Public10888628043862
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number133S-MV-12-T
Device Catalogue Number133S-MV-12-T
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2021
Initial Report FDA Received Date12/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale